23-07-2018 04:52 PM
Hi Abigailemily - I received herceptin first alongside Docetaxol chemo (every 3 weeks) I also had Pertumzab and they were all administered by IV. I had four lots in that way. I then had surgery and continued having the Herceptin injections every three weeks in the thigh. I had a total of 18 - 4IV and 14 injections. I finished on 24 June this year and I'm now beginning to feel less lethargic, not aching and generally feeling well. x
23-07-2018 02:28 PM
Hi. Just waiting for my results and looking into Herceptin . Can anyone let me know how they receive their herceptin, drip or injection and how often you have it and how the it was decided whether you had injection or drip. Thanks. Abi.
19-07-2018 12:24 PM
I'm in the same boat.
Still busy with radiation - last day will be 27th July. Had my 7th herceptin last week - still 10 to go.
Besides being emotional at times, and joint pains, I also gained weight.
16-07-2018 09:58 PM
I have not had too many problems with Herceptin so far, but I postponed taking Letrozole until now and that is already giving me side effects after just four days. It may be the Tamoxifen giving you joint pain and not the Herceptin. It's good to have somewhere you can have a moan now and then.
11-07-2018 06:02 AM
10-07-2018 01:08 PM
Hi eclair, I too am her at positive. I have just had my 3rd herceptin,on letrozol also. So I have a,way to go yet. Coping with treatment except a few pains so I have been lucky. Sorry to hear a few ladies have suffered whilst on herceptin. Positive tbought s to all.
09-07-2018 11:26 PM
Thankyou, for the hug , you know I have also been suffering from sore feet and put it down to the hot weather, never made the connection. I hope you are improving, it is all so slow and frustrating, but I have started swimming again and that is lovely.x
04-07-2018 05:49 PM
I too am HER2 and ER2 positive. IDC, Grade 3, had lumpcectomy in November 2017 with wide local excision. Started chemo in January 2018 and finished radiotherapy in May. I had my 9th Herceptin yesterday got 9 more to go. Today the soles of my feet are really sore, and throbbing, the only way i can explain it is it's like walking on pins. My knees are painful too, I also get very emotional at times, it comes and goes and I get upset over the silliest of things. My BCN told me this is normal after finishing treatment. I'm on Letrozole for 10 years so i'm not sure if this is contributing to the rollercoaster of emotions, but I'm sending you a hug back from someone who understands what your feeling .xx
02-07-2018 04:26 PM
Hello, after going through chemo, mastectomy and radiotherapy I am now having herceptin every three weeks as I am her2pos. Herceptin messes with my emotions, I have been tracking it and about 5-7 days after my injection I get very depressed angry and tearful, it arrives without warning and then goes, but when I am experiencing it it is so real. If anyone else is feeling this I send you a hug you are not alone.
01-07-2018 09:09 AM
Hi vintage. Just wanted an update on your pain your experiencing in your hands. I'm also on herceptin and tamoxifen and I have had 12 herceptin so far. My fingers get the most pain really and I wondered if you are taking anything to help with the aches and pains at all. Hope your feeling much better now. Xx
22-05-2017 02:03 PM
This is just awful, I am so sorry you have had such a terrible time - I hope things have changed for the better by now, but if not, let it rip and complain all you like, it's bottling it up that does the damage. Everyne has a different reaction to these powerful drugs, so it is hard for anyone no matter how expert to give a defuitive response - follow your own instincts.
22-05-2017 12:37 AM
Blueash those probiotics were mentioned on a healthy eating programme I saw recently and seem to be the in thing now. My 86 year old dad takes them ... he is in great shape...helping me paint the house..and loves getting up a ladder...he used to be a famous footballer in Ireland...
Runningfree...I first started running with my dad in the 1980's when he out ran me after 5 minutes!!
Well done for improving your time...you are really getting yourself in shape....I am inspired by you and am going to start running seriously again....I am going to do a 5k when I get myself together...when I go back to teaching I will be taking the running group again so I have to get motivated.
As for SE's....as I have already said...after H nbr 9 I was floored for nearly a week...which was very tough to deal with since I had had no real problems for a few months....but I am now painting the house and on day 4 of a full days painting schedule...all I can see is white walls in front of me...the strange thing is I feel just like I felt on chemo...totally wrecked and about to collapse in a heap...but this time I am actually doing hard physical work instead of only walking round the kitchen!!!
As I keep saying ladies .....keep moving....it is the way to get strong enough to battle these SE's.
I love hearing your updates and how you are dealing with the Herceptin problems thrown at us.
As some of you have said ... we are expected to be back to normal now we are not on active chemo or rads treatment and we know that our bodies take a very long time to readjust to not being poisoned every few weeks....
I am feeling good today .... outside all day... just enjoying nature and listening to the birds going berserk all day. There is a blue tits nest above our sitting room and just watching them zooming in and out every few minutes is so lovely. New lives just above our settee!!
Think positive. Carpe diem! My daughter has a cushion on her bed which says 'Positive vibes only'
21-05-2017 10:45 AM
Well Hazel I do ache a bit but it is not dreadful - nothing that a couple of Neurofen won't sort out. BUT I still take the claritin that I was taking for the bone pain when we had the injections. That seems so long ago now! I just had number 13 and luckily my fingers and toes are OK no more tingling and full movement.
I just feel stiff all over and move as if I am 90 but perhaps we are expecting too much - they have been putting some heavy duty poisons into our system to kill of the bad stuff and it must take a while to recover from. I think we are spoilt - we want to be back as we were before all of this when we should be grateful that we are still here to moan xxx
21-05-2017 12:28 AM
Aine - Delighted to share bowel habits with you!
I finished chemo in September, had rads in October last year. So, 7 months on from chemo I expected more improvement with regard to the neuropathy. I'm hoping for some improvement after the herceptin is finished but I'm not overally optimistic to be honest. Hope you're not too tired today after your painting. I'm planning to gut the house tomorrow but I think I'll limit it to 2 hours max, problem is I tend to do housework less often then really gut it when I do it, to the point of sweating etc. Also, once I start I find it hard to stop. I must be strict with myself though, 2 hours it definitely is Oh, I've had 13 herceptin so far.
Running Free - Well done on running 5K! Good for you. I'm sick of explaining herceptin to people full stop! As far as everyone is concerned my active treatment is well behind me and I should be back to normal now. I give up, mostly I just smile (grimace) and say "Yeah, I'm fine thanks".
Blueash, you seem to be getting off lightly with the herceptin side effects, lucky you.
Take care everyone. xx
20-05-2017 11:44 PM
Hi again ladies,
i do think the SE of herceptin are cumulative, I used to feel tired etc for a few days after the jab but towards the end it sort of blurred!
and I get sick of people downplaying it like we've just had a flu jab or something...
but keep going the last few go much quicker, I suppose it's because you are on the countdown!
i ran a 5 k last week, over a minute quicker than I've managed in about 9 months, and I reckon it would've been even quicker if I hadn't been laid low with flu just as I completed the herceptin. So I remain convinced.
20-05-2017 01:03 PM
Get yourselves some probiotics. I take this:
every morning as soon as I wake up. I probably don't need it now because it has been months since my last chemo but I feel great taking it and so I order another box when I am running low.